# SDR 99FDEA00271

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N374FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46612
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Bolt
- Part number: 3D0031730
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUR A/C P-F CONV CORROSION WAS FOUND IN ALL FOUR HOLE BORES COMMON TO ABA7003-2 & ABA7172 FITTINGS.  THREE BOLTS FAILED IN TENSION.  REMOVED AND REPLACED BOLTS FROM BORES IAW FEDEX EA NR 8-5311-41885.
